# SDR SWAA2016081200001

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler
- Part time: 4,727 hours, 3,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, LT OTBD SPOILER FOUND DELAMINATED.
